# SDR 99ZZZX722

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56581
- Make and model: Cessna 185F
- Aircraft serial: 18502907
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTED WICKS INSTALLED ON AIRPLANE 15 DEGREES.  ELEMENTS BROKE OFF.  THESE WERE NEW UNITS.  AIRCRAFT WAS IN HANGAR. APPROXIMATE TEMPERATURE WAS 72 DEGREES FAHRENHEIT.  OTHER UNITS IN STOCK ALSO BROKE AT APPROXIMATELY 15 DEGREES TO 30 DEGREES DEFLECTION.  SUBMITTER SUGGESTED AN ALTERNATE MATERIAL BE USED THAT IS MORE PLIABLE AND RELIABLE.
